Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i6.30
pages 25-35

Combined Method for the Synthesis of Optimal Stabilization Systems of Multidimensional Moving Objects under Stationary Random Impacts

Sergey I. Osadchiy
Kirovograd National Technical University, Ukraine
Valeriy A. Zozulya
Kirovograd National Technical University

RÉSUMÉ

A new algorithm of the synthesis of optimal systems of stochastic stabilization in the frequency domain is proposed. It allows one to define the structure and parameters of the matrix of transfer functions or the system of the controller equations, designed for use in a feedback loop to the multidimensional, possibly unstable, controlled object. Compared with the known algorithms the one, grounded in the article, differs in significant reduction of the number of computational operations. This is achieved through the implementation of a special type factorization of polynomial matrix.